# SDR R61A2018100681004

- Difficulty date: September 18, 2018
- Submitted: October 6, 2018
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 11,237 hours, 7,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE RT O/B PANEL SUPPORT AT FR 89. MAINTENANCE REMOVED AND REPLACED THE RT O/B PANEL SUPPORT AT FR 89 IAW SRM 51-40-08, 51-75-16 & 51-40-02. AIRCRAFT IS CURRENTLY STILL OUR OF SERVICE FOR HEAVY CHECK COMPLETION.
